Jump to content
CrazyBoards.org

saoirse

Member
  • Posts

    637
  • Joined

  • Last visited

Everything posted by saoirse

  1. I just starte it a while ago ago as a sort of last resorrt for my delusions and hallucinations. So far no side eddectsnand while I dont know if its helping my paranoia yet, its definitely helping my anxiety. Who else has been on this drug? sorry for the typos/ was on the ipad
  2. This feels like a miracle drug, almost, so I hope it lasts. I took my first dose yesterday and feel so wonderfully calm. Already I'm thinking more clearly. Has anyone else experienced this?
  3. Thanks for letting me know - I'm sorry you guys had to go through this too! But I am glad I'm not the only one.
  4. Wow, thank you so much guys your responses - they're making me feel a lot better. I'll stick with the Lamictal and see if it helps.
  5. What is everyone's experience with hearing voices? My doctor thinks they're auditory hallucinations, and so does everyone around me just because I guess that's the easier thing to believe, but I know that someone planted something in my house to make me hear things and I was wondering if I could untangle any of this with anyone. When you hear voices, can you make out what they say? Are they angry or more benevolent? Do you hear them talking to each other? Does it happen more at a certain time of day?
  6. I started Lamictal a little over a week ago and have been feeling strange the past few days and was wondering if anyone could let me know their experiences with it. It's 6 AM and I've only slept an hour or two and I feel uncomfortably wired - I can't remember the last time I felt like this. I keep switching between feeling anxious/fearful/seeing connections in things around me and feeling euphoric. It's very weird because it keeps switching between the fearfulness/euphoria. I feel painfully awake at this point and have no idea what's going on. I was on Lithium before but it made me too ill (constant vomiting). I really don't want to tell anyone I know about this because I've been doing very well. I just want to ride it out but I don't know if it's the Lamictal or not. The thing is that I was on Lamictal a long time ago - like, eight years ago - and did fine on it. I remember feeling great while I was on it, actually. I was hoping it would do the same this time around. I feel laser-focused and uncomfortably awake yet I can't calm down and be productive. I feel like this has to be the Lamictal. Also I've noticed that I've begun to obsess about certain things/people (famous celebrities) and it's almost like an ADHD type of fixation and I have no idea what's happening but I know I'm annoying my friends with talking about it constantly. Colors are also incredibly bright and vivid. I feel like I'm on stimulants or something but this is definitely not "fun" for the most part. I can't go back on lithium because it makes me too sick and Depakote had too many side effects so I'm hoping this isn't the Lamictal. I keep trying to ask my doctor if I can just be on the Abilify but he wants me on a mood stabilizer too for some reason. I just want to stop worrying about my meds and wondering if they're making life harder for me. edit: And I know I'm not losing my train of thought and I have awareness that I feel strange so I don't think I'm "losing it" in any sense, but I'm becoming afraid that this lack of sleep is going to continue and I'm going to get seriously paranoid when it does. I really don't want to deal with the fear, I have things I have to get done. edit 2: I honestly feel as if I took some kind of illicit drug in the past few days without knowing it. Yesterday I had a cup of coffee and blamed the euphoria on it but the euphoria keeps coming back.
  7. Thank you for your reply. I've been almost desperate enough to ask for clozapine in the past when other meds weren't working, but I was too afraid of weight gain. I agree that the Invega is stimulating and I usually don't do well on stimulating drugs either, but so far it seems to be working okay. It's definitely not as stimulating as some of the antidepressants I've been on in the past, for example. I'm glad that clozapine works so well for you.
  8. Thanks for your response. I did some googling and it seems that Invega isn't known for helping depression very much (someone please correct me if I'm wrong) but I'm also on lithium. I just started the lithium last week. I really hope the lithium starts working soon because I have a lot to get done.
  9. I am newly-diagnosed, from bipolar to schizoaffective. I know almost nothing about this illness and what I've found online isn't terribly illuminating. If anyone could share any stories, or their experiences, or advice with dealing with it, I would be beyond grateful.
  10. I was recently diagnosed with schizoaffective disorder. I am now on 6 mg of Invega and doing well, aside from the depressive crash I'm in after some brief hypomanic symptoms. Does anyone else take Invega for schizoaffective disorder or schizophrenia? Or even bipolar, depression? I don't know much about this drug, I'd never even heard of it. How has it worked for you?
  11. My meds were changed recently and for a few days I had (what my doctor called) breakthrough manic symptoms: I was sleeping 3-4 hours a night, had lots of energy, felt invincible and very happy, etc. It only lasted a few days. My doctor prescribed me a sleeping pill so that I could get some rest. But I woke up today feeling HORRIBLE. A few days of breakthrough symptoms can make you feel THIS depressed??? I wasn't aware of this at all? If this has happened to a anyone else, how long did the depression last for you? I have a lot of work to do and can't be THIS depressed for long.
  12. Depakote is making me gain weight like crazy, making me lethargic and thinning my hair. Yes, it's effective, but.... at what cost? Does anyone have any other recommendations for mood stabilizers? I adored Lamictal but was constantly hypomanic on it. However, I'm on Abilify as well now so maybe that could help with the anti-manic aspect? I'm rambling. Who currently loves their mood stabilizer and why? Why does it help you?
  13. I feel a bit zippy too!! Not manic or anything, but definitely have a lot more energy and just... zippy. It's a great feeling.
  14. When I was manic I became paranoid and delusional. That's how I could tell the difference.
  15. I don't mean manic. I mean like the weight has lifted off your shoulders, the depression has disappeared -- you feel light and happy, you have more energy and aren't sleeping as much, etc. Just really great. Happy and light and productive and.... so happy! It's such a great feeling. I feel NORMAL. Is this how normal people feel? I don't know.
  16. Yes. I have been doing well for about six months now, perfectly well. It's been great.
  17. Right??? I've been hypomanic and manic several times, but all of these psych meds can cause mania, right? I mean even Lamictal made me manic for god's sake. Stopping Seroquel made me manic too lol. Sometimes I wonder if I should just go off of my meds and see what happens for real. My upswing are allllllllways euphoric. Which is very nice. But then, that makes people think I'm classic bipolar I, which I'm really not so sure. And yes, ADs don't help me either. They do nothing, they make me agitated, or they make me manic. I don't know why I'm still on them when my doctor has me diagnosed as bipolar I. He's a very good doc otherwise. Mood stabilizers have helped me quite a bit too, but it's the antipsychotics that have helped me the most!!!!!! Abilify is a godsend. Do you know how long it takes for Depakote to kick in to stop hypomania/mania? I want to enjoy this while it lasts
  18. Zoloft - 150 mgs - I honestly don't know why the fuck why, all it does is shoot my mood up, but hey I'm having a good time so Abilify - 20 mgs - anti-psychotic, anti-manic, mood stabilizer. my favorite psych med ever. god blessssssss Depakote - 100- mg -- mood stabilization. I hate these horse tranquilizers but what are ya gonna do? Ativan - 1 mg - anxiety, very helpful Ambien - 10 mg - the only sleeping pill that works for me!
  19. I just hate this drug and its side effects, my god. It's brutal. But I was hypomanic on Lamictal, Tegretol did nothing, Topamax was a sugar pill, Neurontin was also a sugar pill, etc etc etc I feel like my last resort is lithium and I don't wanna go there. I had bad side effects from it before, even though it was effective. It also made me incredibly nauseous and I'd puke after taking it at times. Has anyone else been in the position of many mood stabilizers not "doing it" for them? What did you end up doing?
  20. My Depakote levels are just about perfect, actually!! I can't remember the exact level.... I think that's why I was surprised the Zoloft made my mood swing upward. I thought lithium and Depakote were the best anti-manics out there? who knows And yes I know!! 150 mg is a LOT. I know a lot of psychiatrists don't even prescribe antidepressants to people on the BP spectrum. I guess he thought it would be okay with the Abilify and the Depakote
  21. I didn't bring it up because I (stupidly) assumed he'd assume that, given that it's an SSRI. I also kind of thought the Depakote was supposed to stop SSRI's from making you going manic???? I don't know. I love Abilify, no weight gain and helps psychosis and makes me feel very happy, so I hope this dose continues to help!! I just don't want this feeling to end
  22. 20 mgs. I was on 10 before. And no lol, he kept the Zoloft and I'm not sure why. I've never done particularly well with antidepressants.
×
×
  • Create New...